Volume 3, 1999
|Page(s)||151 - 162|
|Published online||15 August 2002|
- M.A. Arcones and E. Giné, Limit Theorems for U-processes. Ann. Probab. 21 (1993) 1494-1542. [CrossRef] [MathSciNet] [Google Scholar]
- V. De la Pe na, Decoupling and Khintchine's inequalities for U-statistics. Ann. Probab. 20 (1992) 1887-1892. [Google Scholar]
- B. Laurent, Efficient estimation of integral functionals of a density. Ann. Statist. 24 (1996) 659-681. [CrossRef] [MathSciNet] [Google Scholar]
- B. Laurent and P. Massart, Adaptative estimation of a quadratic functional by model selection (1998) preprint. [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.